On Groups and Endomorphism Rings.
Mathematische Zeitschrift, Tome 122 (1971), pp. 294-298
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__122_171604,
author = {Carlton J. Maxson},
title = {On {Groups} and {Endomorphism} {Rings.}},
journal = {Mathematische Zeitschrift},
pages = {294--298},
year = {1971},
volume = {122},
zbl = {0209.33902},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__122_171604/}
}
Carlton J. Maxson. On Groups and Endomorphism Rings.. Mathematische Zeitschrift, Tome 122 (1971), pp. 294-298. http://geodesic.mathdoc.fr/item/MZ_1971__122_171604/